RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 98(140), Number 3(11), Pages 363–377 (Mi msb3715)  

This article is cited in 4 scientific papers (total in 4 papers)

On the density of solutions of an equation in $\mathbf{CP}^2$

B. Müller


Abstract: In this paper we consider the system
\begin{equation} \dot u=P(u), \end{equation}
where $u=(u_0,u_1,u_2)\in\mathbf C^3$, $P=(P_0,P_1,P_2)$ and the $P_i$ are homogeneous polynomials of degree $2n$ ($n\geqslant1$) with complex coefficients. Let $A_n$ be the space of coefficients of the right-hand sides of the system (1). Any point $\alpha\in A_n$ defines a system of the form (1).
Our aim in this paper is to show that the property of the solutions of the system (1) being dense in $\mathbf{CP}^2$ is locally characteristic, i.e. we prove that in $A_n$ there exists an open set $U$ such that the solutions of the system (1) with right-hand side $\alpha\in U$ are everywhere dense in $\mathbf{CP}^2$.
This result can be extended without difficulty to the case in which the degree of the homogeneous polynomials appearing in the right-hand side of the system (1) is odd.
Bibliography: 4 titles.

Full text: PDF file (1445 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 27:3, 325–338

Bibliographic databases:

UDC: 517.92
MSC: Primary 34C05; Secondary 34A20
Received: 18.06.1974

Citation: B. Müller, “On the density of solutions of an equation in $\mathbf{CP}^2$”, Mat. Sb. (N.S.), 98(140):3(11) (1975), 363–377; Math. USSR-Sb., 27:3 (1975), 325–338

Citation in format AMSBIB
\Bibitem{Mul75}
\by B.~M\"uller
\paper On~the density of solutions of an equation in~$\mathbf{CP}^2$
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 98(140)
\issue 3(11)
\pages 363--377
\mathnet{http://mi.mathnet.ru/msb3715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=466689}
\zmath{https://zbmath.org/?q=an:0319.34006}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 27
\issue 3
\pages 325--338
\crossref{https://doi.org/10.1070/SM1975v027n03ABEH002517}


Linking options:
  • http://mi.mathnet.ru/eng/msb3715
  • http://mi.mathnet.ru/eng/msb/v140/i3/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ilyashenko Y., “Centennial History of Hilbert's 16th Problem”, Bull. Amer. Math. Soc., 39:3 (2002), 301–354  crossref  mathscinet  zmath  isi
    2. A. A. Shcherbakov, “Dynamics of Local Groups of Conformal Mappings and Generic Properties of Differential Equations on $\mathbb C^2$”, Proc. Steklov Inst. Math., 254 (2006), 103–120  mathnet  crossref  mathscinet  elib
    3. J.E.rik Fornæss, Nessim Sibony, “Riemann Surface Laminations with Singularities”, J Geom Anal, 18:2 (2008), 400  crossref
    4. Nataliya Goncharuk, Yury Kudryashov, “Genera of non-algebraic leaves of polynomial foliations of $\mathbb C^2$”, Mosc. Math. J., 18:1 (2018), 63–83  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:159
    Full text:59
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020